English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Strongly nonnegative curvature

MPS-Authors
/persons/resource/persons234961

Bettiol,  Renato G.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Bettiol, R. G., & Mendes, R. A. E. (2017). Strongly nonnegative curvature. Mathematische Annalen, 368(3-4), 971-986. doi:10.1007/s00208-016-1457-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-08E4-2
Abstract
There is no abstract available